Home > Groups > Humira and Peripheral Neuropathy > My prescribing dermatologist says there is no way ...

My prescribing dermatologist says there is no way ...

  • My prescribing dermatologist says there is no way humira is linked to my recent diagnosis from my PCP of Periphal Neuropathy. She believes that if it was linked to humira both feet would have the symptoms, not just one foot. I feel mislead and want to know if anyone else experienced Periphal Neuropathy while being on this drug. I do not take any other medications and have read about lawsuits involving permanent nerve damage after taking this medication.

    Post created 3 weeks 6 days ago

Comments

  • I got it from either the

    I got it from either the Harvoni I was on or from the Keppra I started 18 months ago, both doctors are blaming each others meds so I don't think they really know as I started taking about the same time

    3 weeks 6 days ago

Add comment

Log in or register to post comments

Follow the post

Log in or register to follow the post.

Reply to Post

Log in or register to post comments.

0 likes